Fei et al: Real Paley–Wiener theorem for the quaternion Fourier transform


Minggang Fei, Yuan Xu & Jingjie Yan, Real Paley–Wiener theorem for the quaternion Fourier transform, CVEE, Pages 1-9 | Received 29 Jul 2016, Accepted 21 Nov 2016, Published online: 31 Jan 2017, http://dx.doi.org/10.1080/17476933.2016.1264939

Source: http://www.tandfonline.com/doi/full/10.1080/17476933.2016.1264939

Advertisements

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s